# SDR AWXA200400660

- Difficulty date: June 18, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 64,639 hours, 52,086 cycles
- Engine: Pwa JT8D15
- Engine time: 57,321 hours, 43,342 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 761702
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT OAK EN ROUTE FOR LAS FELT A STRONG VIBRATION NR 1 ENGINE, REJECTED TAKEOFF AT 50 KTS AND PULLED OFF ONTO TAXIWAY WHERE EMERGENCY EQUIPMENT INSPECTED THE AIRCRAFT.  TAXIED BACK TO GATE USING NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW T/C R5M71002, FUNCTIONAL CHECK GOOD IAW T/C F5M71002.**SUPP** VENDOR TEARDOWN OF ENGINE S/N 702980 FOUND SECOND STAGE TURBINE BLADES FRACTURED BY AN APPARENT STRESS RUPTURE OR TENSILE OVERLOAD, IT WAS NOT POSSIBLE TO IDENTIFY PRIMARY FRACTURE. THIRD STAGE TURBINE BLADES EXHIBITED SIMILAR CHARACTERISTICS ALSO WITH NO IDENTIFIABLE PRIMARY FRACTURE.
